# SDR AUS20011378

- Difficulty date: December 14, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 6531904
- Condition: Broken
- Location: Main Landing Gea
- Component: Main Landing Gea
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFTER A HEAVY LANDING THE LH LANDING GEAR WAS FOUND TO BE LOWER THAN THE RH GEAR AND SITTING AT AN ODD ANGLE. INVESTIGATION FOUND THAT THE LH MAIN LANDING GEAR CYLINDER TORQUE LINK ATTACHMENT LUGS BROKEN OFF.
